# SDR 95ZZZX1798

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92680
- Make and model: Cessna 182
- Aircraft serial: 18260308
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Balance Tube
- Part number: 630626
- Condition: Disconnected
- Location: Cyl Intake
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ROUGH ENGINE IN-FLIGHT AND WOULD NOT IDLE ON GROUND.  FOUND BALANCE TUBE ASSY DISCONNECTED FROM RT SIDE AND BOTH ENDS BROKEN OFF.  TACH TIME 8418.1.
